# SDR AALA200800972

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 2EF BULLNOSE INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 2EF BULLNOSE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
